Alert archive / Kansas / High Wind Watches in 2019

High Wind Watch 2, NWS Wichita, KS

March 12, 20198 counties in Kansas

NWS Wichita, KS issued this high wind watch at Mar 12, 2019, 4:15 PM CDT for 8 counties in Kansas. It took effect at Mar 13, 2019, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 12, 2019, 4:15 PM CDT (21:15 UTC)
In effect from
Mar 13, 2019, 1:00 PM CDT
Expired
Mar 13, 2019, 1:00 AM CDT
In force
Issued by
NWS Wichita, KS

Counties Chase County, KS, Chautauqua County, KS, Elk County, KS, Greenwood County, KS, Marion County, KS, Montgomery County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 109 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

528 
WWUS73 KICT 122115
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
415 PM CDT Tue Mar 12 2019

KSZ068-069-082-083-091>093-131115-
/O.UPG.KICT.HW.A.0001.190313T1800Z-190314T0600Z/
/O.NEW.KICT.HW.W.0002.190313T1800Z-190314T0600Z/
Harvey-Butler-Kingman-Sedgwick-Harper-Sumner-Cowley-
Including the cities of Newton, El Dorado, Augusta, Andover, 
Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, 
Valley Center, Wichita, Anthony, Harper, Attica, Wellington, 
Winfield, and Arkansas City
415 PM CDT Tue Mar 12 2019

...HIGH WIND WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM CDT
THURSDAY...

The National Weather Service in Wichita has issued a High Wind
Warning, which is in effect from 1 PM Wednesday to 1 AM CDT
Thursday.

* Winds...South 35 to 45 mph with gusts up to around 60 mph.

* Timing...From 1 PM CDT Wednesday until 1 AM CDT Wednesday 
  Night.

* Impacts...Driving will be hazardous especially for those 
  traveling in high profile vehicles. Winds this strong may cause 
  structural and property damage especially to roofs. Be sure to 
  secure all outdoor property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A high wind warning means a hazardous high wind event is expected
or occurring. Sustained winds of at least 40 mph or gusts of 58 
mph are expected. Winds this strong can cause property damage.

&&

$$

KSZ032-033-048-049-131115-
/O.UPG.KICT.HW.A.0001.190314T0000Z-190314T2200Z/
/O.NEW.KICT.HW.W.0002.190313T1800Z-190314T2200Z/
Russell-Lincoln-Ellsworth-Saline-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Ellsworth, Wilson, and Salina
415 PM CDT Tue Mar 12 2019

...HIGH WIND WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 5 PM CDT
THURSDAY...

The National Weather Service in Wichita has issued a High Wind
Warning, which is in effect from 1 PM Wednesday to 5 PM CDT
Thursday. The High Wind Watch is no longer in effect.

* Winds...West 30 to 40 mph with gusts up to around 60 mph.

* Timing...From 1 PM CDT Wednesday evening until 5 PM Thursday.

* Impacts...Driving will be hazardous, especially for those 
  traveling in high profile vehicles. Winds this strong may 
  cause structural and property damage, especially to roofs. Be 
  sure to secure all outdoor property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A high wind warning means a hazardous high wind event is expected
or occurring. Sustained winds of at least 40 mph, or gusts
of 58 mph are expected.  Winds this strong can cause property
damage.

&&

$$

KSZ047-050-051-067-131115-
/O.UPG.KICT.HW.A.0001.190313T1800Z-190314T2200Z/
/O.NEW.KICT.HW.W.0002.190313T1800Z-190314T2200Z/
Barton-Rice-McPherson-Reno-
Including the cities of Great Bend, Lyons, Sterling, McPherson, 
and Hutchinson
415 PM CDT Tue Mar 12 2019

...HIGH WIND WARNING IN EFFECT FROM 1 PM WEDNESDAY TO 5 PM CDT
THURSDAY...

The National Weather Service in Wichita has issued a High Wind
Warning, which is in effect from 1 PM Wednesday to 5 PM CDT
Thursday. The High Wind Watch is no longer in effect.

* Winds...West 35 to 45 mph with gusts up to 60 mph.

* Timing...From 1 PM CDT Wednesday until 5 PM Thursday CDT.

* Impacts...Driving will be hazardous especially for those 
  traveling in high profile vehicles. Winds this strong may cause 
  structural and property damage, especially to roofs. Be sure to 
  secure all outdoor property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A high wind warning means a hazardous high wind event is expected
or occurring. Sustained winds of at least 40 mph, or gusts
of 58 mph are expected.  Winds this strong can cause property
damage.

&&

$$

KSZ072-096-100-131115-
/O.NEW.KICT.WI.Y.0008.190313T1800Z-190314T0600Z/
Allen-Neosho-Labette-
Including the cities of Iola, Humboldt, Chanute, and Parsons
415 PM CDT Tue Mar 12 2019

...WIND ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 1 AM CDT
THURSDAY...

The National Weather Service in Wichita has issued a Wind
Advisory which is in effect from 1 PM Wednesday to 1 AM CDT 
Thursday.

* Winds...South 25 to 35 mph with gusts up to 50 mph.

* Timing...From 1 PM CDT Wednesday until 1 AM CDT Thursday.

* Impacts...Driving may be hazardous especially for those 
  traveling in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of at least 30 mph
and/or wind gusts over 45 mph are expected.  Winds this strong
can make driving difficult, especially for high profile
vehicles. Use extra caution.

&&

$$

KSZ052-053-070-071-094-095-098-099-131115-
/O.NEW.KICT.HW.A.0002.190313T1800Z-190314T0600Z/
Marion-Chase-Greenwood-Woodson-Elk-Wilson-Chautauqua-Montgomery-
Including the cities of Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Eureka, Madison, Yates Center, 
Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Sedan, 
Cedar Vale, Coffeyville, and Independence
415 PM CDT Tue Mar 12 2019

...HIGH WIND WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE WEDNESDAY NIGHT...

The National Weather Service in Wichita has issued a High Wind
Watch, which is in effect from Wednesday afternoon through late
Wednesday night.

* Winds...South 25 to 40 mph with gusts up to 60 mph.

* Timing...From 1 PM CDT Wednesday until 1 AM CDT Thursday

* Impacts...Driving will be hazardous especially for those 
  traveling in high profile vehicles. Be sure to 
  secure all outdoor property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A high wind watch means there is the potential for a hazardous 
high wind event. Sustained winds of at least 40 mph, or gusts of 
58 mph or stronger may occur. Continue to monitor the latest 
forecasts.

&&

$$
1 follow-up statement
059 
WWUS73 KICT 130600
NPWICT

URGENT - WEATHER MESSAGE
National Weather Service Wichita KS
100 AM CDT Wed Mar 13 2019


KSZ052-053-070-071-094-095-098-099-132000-
/O.UPG.KICT.HW.A.0002.190313T1800Z-190314T0600Z/
/O.EXA.KICT.HW.W.0002.190313T1800Z-190314T0600Z/
Marion-Chase-Greenwood-Woodson-Elk-Wilson-Chautauqua-Montgomery-
Including the cities of Hillsboro, Marion, Peabody, 
Cottonwood Falls, Strong City, Eureka, Madison, Yates Center, 
Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Sedan, 
Cedar Vale, Coffeyville, and Independence
100 AM CDT Wed Mar 13 2019

...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM
CDT THURSDAY...

The National Weather Service in Wichita has issued a High Wind
Warning, which is in effect from 1 PM this afternoon to 1 AM CDT
Thursday. The High Wind Watch is no longer in effect.

* Winds...south at 35 to 45 mph with gusts to 55 mph, peaking 
  during the late afternoon hours.

* Timing...From 1 PM CDT Wednesday until 1 AM CDT Thursday

* Impacts...Driving will be hazardous especially for those 
  traveling in high profile vehicles. Be sure to secure all 
  outdoor property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A high wind warning means a hazardous high wind event is expected
or occurring. Sustained winds of at least 40 mph, or gusts
of 58 mph are expected.  Winds this strong can cause property
damage.

&&

$$

KSZ068-069-082-083-091>093-132000-
/O.CON.KICT.HW.W.0002.190313T1800Z-190314T0600Z/
Harvey-Butler-Kingman-Sedgwick-Harper-Sumner-Cowley-
Including the cities of Newton, El Dorado, Augusta, Andover, 
Rose Hill, Kingman, Derby, Haysville, Bel Aire, Park City, 
Valley Center, Wichita, Anthony, Harper, Attica, Wellington, 
Winfield, and Arkansas City
100 AM CDT Wed Mar 13 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 1 AM CDT THURSDAY...

* Winds...South 40 to 50 mph with gusts up to 60 mph, peaking 
  during the late afternoon hours.

* Timing...From 1 PM CDT Wednesday until 1 AM CDT Wednesday 
  Night. 

* Impacts...Driving will be hazardous especially for those 
  traveling in high profile vehicles. Winds this strong may 
  cause structural and property damage especially to roofs. Be 
  sure to secure all outdoor property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A high wind warning means a hazardous high wind event is expected
or occurring. Sustained winds of at least 40 mph or gusts of
58 mph are expected. Winds this strong can cause property damage.

&&

$$

KSZ032-033-047>051-067-132000-
/O.CON.KICT.HW.W.0002.190313T1800Z-190314T2200Z/
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Reno-
Including the cities of Russell, Lincoln, Sylvan Grove, 
Great Bend, Ellsworth, Wilson, Salina, Lyons, Sterling, 
McPherson, and Hutchinson
100 AM CDT Wed Mar 13 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 5 PM CDT THURSDAY...

* Winds...West 40 to 50 mph with gusts up to 60 mph, peaking
  during the late afternoon hours. Very strong northwest winds 
  may redevelop during the day on Thursday.

* Timing...From 1 PM CDT Wednesday evening until 5 PM Thursday.

* Impacts...Driving will be hazardous, especially for those 
  traveling in high profile vehicles. Winds this strong may 
  cause structural and property damage, especially to roofs. Be 
  sure to secure all outdoor property.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A high wind warning means a hazardous high wind event is expected
or occurring. Sustained winds of at least 40 mph, or gusts of
58 mph are expected.  Winds this strong can cause property
damage.

&&

$$

KSZ072-096-100-132000-
/O.CON.KICT.WI.Y.0008.190313T1800Z-190314T0600Z/
Allen-Neosho-Labette-
Including the cities of Iola, Humboldt, Chanute, and Parsons
100 AM CDT Wed Mar 13 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM CDT THURSDAY...

* Winds...South 25 to 35 mph with gusts up to 45 or 50 mph.

* Timing...From 1 PM CDT Wednesday until 1 AM CDT Thursday.

* Impacts...Driving may be hazardous especially for those 
  traveling in high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that sustained winds of at least 30 mph
and/or wind gusts over 45 mph are expected.  Winds this strong
can make driving difficult, especially for high profile vehicles.
Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this high wind watch went out at Mar 12, 12:53 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Mar 12, 12:53 PM CDT, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1253 PM CDT Tue Mar 12 2019

.SHORT TERM...(Today through Thursday night)
Issued at 336 AM CDT Tue Mar 12 2019

Satellite water vapor imagery shows a mesmerizing dynamic upper
level system spinning over northern Baja region early this morning.
This system will begin its journey northeast across the Rockies for
today and eject out into western Kansas by Wednesday afternoon. A
lead short wave will move across the high plains region this
afternoon. Models are in good agreement showing a stream of
increasing moisture transport ahead of this wave during the
afternoon. As a result, showers/storms look to become more numerous
mainly across southern Kansas for this afternoon and early evening.
There could be a little lull in the precipitation coverage tonight
before a more robust surge of moisture transport occurs later
tonight. This next moisture surge will expand/amplify another round
of showers and storms for western and central Kansas. Widespread 1
to 2 inches with some locally higher rainfall amounts are
anticipated across the region for this event. The rainfall will
become more problematic for central Kansas compared to southern
Kansas due to saturated soils and rivers running higher than normal.
Flooding of low lying and poor drainage areas along with some rivers
possibly overflowing their banks supports on-going Flood Watch for
central kansas.

On Wednesday, a pronounced line of showers/storms will quickly race
eastward from Kansas into Missouri during the morning hours with a
break in the precipitation and some clearing skies during the late
morning/afternoon hours. Meanwhile, surface cyclogenesis will
undergo explosive development and very significant pressure falls.
This combined with expansion of deep adiabatic mixing spreading
northeast from western Oklahoma into central/south central Kansas
will tap into much stronger wind speeds aloft. This could generate
extreme winds with gusts over 60mph possible by Wednesday afternoon.
We will maintain and expand the High Wind Watch for a few counties
to the north. A wind advisory will likely be needed on the periphery
of the high wind watch.

Still see a decent signal for re-newed low topped convection to
develop near and south of closed upper low center late Wednesday
afternoon over central Kansas. A few strong storms will be possible.

The surface low pressure center will shift eastward for Wednesday
night into Thursday and remain coiled up tightly. Once again very
strong winds will be problematic but switch to the northwest for
this period. A High Wind Watch remains in effect for central Kansas
on Thursday. A rain/snow mix could spread into central Kansas for
late Wednesday night and Thursday morning.

.LONG TERM...(Friday through Monday)
Issued at 336 AM CDT Tue Mar 12 2019

Surface high pressure will settle over the region in the wake of the
departing upper level system for Friday with below normal
temperatures likely. Meanwhile dry weather and a gradual warming
trend will be in store for the upcoming weekend and Monday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1242 PM CDT Tue Mar 12 2019

Aviation concerns: TSRA, LLWS, low CIGS/VIS.

An extended period of poor aviation conditions is anticipated
through the remainder of this TAF cycle and then continuing into
later TAF periods. An unseasonably strong upper level system
moving into the SW US will send waves of SHRA and TSRA across the
area through Wednesday morning. Thunderstorms will cause
reductions in VIS to as low as 1-3SM and may contain some hail up
to penny size (as was reported south of KICT earlier today).
Confidence in the timing of TSRA is fairly high, but amendments
can be expected through tonight as we get a better handle on when
and where each round of thunderstorms will be. Drier air moves in
by mid to late Wednesday morning, setting the stage for what will
be a very windy/gusty period Wednesday afternoon through Thursday
morning. LLWS can be expected for most sites as the winds aloft
rapidly increase this evening/tonight. It should be noted that a
period of anomalous and strong 55+ kt gusts are anticipated for
portions of the area just beyond the current TAF period.

Martin

&&

.FIRE WEATHER...
Issued at 336 AM CDT Tue Mar 12 2019

Very strong to extreme winds will develop across the area on
Wednesday which will result widespread extreme grassland fire danger
levels. Winds of this magnitude would typically support catastrophic
levels but expected rainfall should keep grasslands from reaching
higher end curing.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    56  54  65  38 /  80  90 100  20
Hutchinson      56  54  64  37 /  80 100  90  30
Newton          55  54  64  36 /  90  80 100  20
ElDorado        55  55  65  38 /  90  80 100  10
Winfield-KWLD   56  55  66  40 /  90  80 100  10
Russell         58  53  60  34 /  70 100  90  60
Great Bend      57  53  61  35 /  70 100  80  50
Salina          57  53  63  37 /  80  90 100  40
McPherson       56  53  63  36 /  90  90  90  30
Coffeyville     56  55  67  44 /  90  60 100  10
Chanute         55  55  65  42 /  90  80 100  10
Iola            54  54  64  42 /  90  80  90  10
Parsons-KPPF    56  55  66  42 /  90  70 100  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Wednesday afternoon through late Wednesday
night for KSZ068-069-082-083-091>093.

Flood Watch from 7 PM CDT this evening through Wednesday evening
for KSZ032-033-047>051-067.

High Wind Watch from Wednesday evening through Thursday
afternoon for KSZ032-033-048-049.

High Wind Watch from Wednesday afternoon through Thursday
afternoon for KSZ047-050-051-067.

&&

SHORT TERM...CDJ
LONG TERM...CDJ
AVIATION...RM
FIRE WEATHER...CDJ
Hazardous weather outlook, Mar 12, 4:54 AM CDT, 11 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
454 AM CDT Tue Mar 12 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-131000-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
454 AM CDT Tue Mar 12 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Moderate to heavy rainfall is expected to overspread the area for
today with some embedded thunderstorms. Flooding is likely across
central Kansas where ground soils are already saturated and some
rivers are still rising. See the latest flood watch for additional
details.

The Cow Creek is in minor flood near Hutchinson, please monitor
updated river forecasts and levels closely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Southerly winds will increase to 30 to 45 mph in most areas
Wednesday afternoon, especially for south central Kansas where wind
gusts could approach 60 mph at times. Please see latest high wind
watch for additional details. In addition, the very strong winds
are expected to result in extreme grassland fire danger on Wednesday
afternoon across south central Kansas and a portion of the Flint
Hills.

A few strong thunderstorms could affect central Kansas late Wednesday
afternoon where gusty winds and small hail will be possible.

Strong northwest winds are expected behind the departing low
pressure area Wednesday night and Thursday, especially across
central Kansas. Please see high wind watch for additional details.

Rain could change over to snow late Wednesday night across central
Kansas, and linger into Thursday morning. Little to no accumulation
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Mar 12, 10:39 AM CDT, 5 hours 36 minutes before
Special Weather Statement
National Weather Service Wichita KS
1039 AM CDT TUE MAR 12 2019

KSZ092-093-121615-
Cowley KS-Sumner KS-
1039 AM CDT TUE MAR 12 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Cowley County in south central Kansas...
  Eastern Sumner County in south central Kansas...

* Until 1115 AM CDT.

* At 1037 AM CDT...National Weather Service Doppler radar was
  tracking a strong thunderstorm with locally heavy rainfall near
  Wellington...moving northeast at 35 mph.

Hail up to the size of dimes will be possible with this storm.

* Locations impacted include...
  Wellington, Mulvane, Belle Plaine, Oxford, Udall and Wellington
  Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.

&&

LAT...LON 3722 9753 3748 9727 3748 9715 3736 9694
      3709 9737
TIME...MOT...LOC 1538Z 228DEG 32KT 3723 9740

Martin
Local storm report, Mar 12, 11:18 AM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1118 AM CDT TUE MAR 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     HAIL             UDALL                   37.39N 97.12W
03/12/2019  E0.75 INCH       COWLEY             KS   TRAINED SPOTTER

            RELAYED BY COWLEY COUNTY EMERGENCY MANAGEMENT.

&&

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 9:02 AM CDTSpecial Weather StatementICTKingman28 min
Mar 12, 10:39 AM CDTSpecial Weather StatementICTSumner36 min
Mar 12, 12:04 PM CDTRiver Flood WarningICTSaline21 hr
Mar 12, 12:07 PM CDTRiver Flood WarningICTLincoln21 hr
Mar 12, 12:17 PM CDTRiver Flood WarningICTMcPherson62 hr
Mar 12, 12:17 PM CDTRiver Flood WarningICTMcPherson, Saline3 days
Mar 12, 12:17 PM CDTRiver Flood WarningICTSaline4 days
Mar 12, 4:15 PM CDTHigh Wind WarningICTBarton, Butler, Chase, Chautauqua, Cowley, Elk and 17 more46 hr
Mar 12, 4:15 PM CDTWind AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more53 hr

Nearby

High Wind Watches in Kansas, 2019Every high wind watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.